# SDR REXA2022072000519

- Difficulty date: June 27, 2023
- Submitted: July 20, 2023
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 34,205 hours, 25,329 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 601R3180345
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT FORMER FOUND TO BE CORRODED   LOCATED AND DRILLED NEW SERVICEABLE PAX DOOR AFT FORMER IAW CRJ900 SRM 51-40-11-001-001-A01 PN: 601R318034-5  INSTALLED PAX DOOR NEW SERVICEABLE AFT FORMER IAW CRJ900 SRM 51-42-06-001-001-A01.
